zbMATH — the first resource for mathematics

A problem concerning j-pancyclic graphs. (English) Zbl 0285.05111

05C35 Extremal problems in graph theory
05C10 Planar graphs; geometric and topological aspects of graph theory
Full Text: EuDML
[1] HARARY F.: Graph Theory. Addison - Wesley, Reading, 1969. · Zbl 0196.27202
[2] MALKEVITCH J.: On the lengths of cycles in planar graphs. Lecture Notes in Mathematics - Recent Trends in Graph Theory, Berlin -Heidelberg-New York 186, 1971, 191-195. · Zbl 0213.50602
[3] BONDY J. A.: Cycles in graphs, Combinatorial Structures and Their Applications. Gordon and Breach, New York 1970, 15-18.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.